Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Due for Depo shot, experiencing Dizziness, back pain, chills and fever. Have spotting and UPT negative. Cause for this symptoms?

I recently was due for my second depo shot ( 1/29/13) but decided not to get it because all the side effects I was experiencing. After coming off of it I started feeling nauseous, extremely sleepy, headaches , hot flashes, chills, back pain ,abdomina/pelvicl pain .. especially when I would lay down along with dizziness and a little throw up. I also experienced dark brown spotting 2/12/13 and 2/13/13. I thought I might be pregnant so I took a test on 2/18/13 . It was negative. But I was still experiencing the symtoms and they were becoming worse. Then on 2/21 I had the dark brown spotting again. I still have the symptoms and I am very confused on what this could be since I took another pregnancy test this morning 2/23 and it was negative again. Do you have an suggestions of what this could be? Could I be pregnant still? Could it just be side effects of coming off of the depo?
Asked On : Tue, 26 Feb 2013
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
After stopping the depo it will take some time for hormones to regularise that may be responsible for your symptoms.
If you had unprotected intercourse in the depo free period there is possibility of pregnancy.
But just by symptoms we cannot confirm it.
You once go for blood test for pregnancy.
If the test comes negative, you can go for symptomatic treatment and possibly that can work.
take care.
Answered: Sun, 1 Sep 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor